MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5620
Medical Device Problem Codes Premature Discharge of Battery (1057); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the patient was previously seen on february 2024.And their pacemaker was noted, to have approximately 1.75 years of longevity remaining.During an in-clinic follow-up on october 30th.The patient's device was found in backup vvi.The backup state was unable to be recovered, as the battery resistance was 6 ohms.Premature depletion was suspected.The patient's device was removed and replaced.There were no patient consequences.
 
Event or Problem Description
It was reported that the patient was previously seen on february 2024 and their pacemaker was noted to have approximately 1.75 years of longevity remaining.During an in-clinic follow-up on october 30th, the patient's device was found in backup vvi.The backup state was unable to be recovered as the battery resistance was 6000 ohms.Premature depletion was suspected.The patient's device was removed and replaced.There were no patient consequences.
 
Additional Manufacturer Narrative
Device was returned due to being in backup mode.The backup condition of device was verified when received.Product code was downloaded, and analysis was performed.Analysis performed including telemetry and output featured of the device indicated that the pacer exhibited normal device characteristics.Device longevity calculation was performed and battery depletion was normal based on device usage.Analysis on the device image indicated the cause of backup was nmi trigger.The cause of nmi trigger was unknown and the reset could not be reproduced.

Brand Name
ZEPHYR SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20578947
Report Number2017865-2024-68670
Device Sequence Number8106278
Product Code NVZ
UDI-Device Identifier05414734501606
UDI-Public(01)05414734501606(10)A000010070(17)170228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number5620
Device Lot NumberA000010070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/12/2024
01/10/2025
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/12/2024
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale